Single-peaked preferences, endowments and population-monotonicity
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson, W., 1991.
"Population-Monotonic Solutions to the Problem of Fair Division when Preferences are Single-Peaked,"
RCER Working Papers
302, University of Rochester - Center for Economic Research (RCER).
- Thomson, William, 1995. "Population-Monotonic Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Economic Theory, Springer, vol. 5(2), pages 229-46, March.
- Schmeidler, David & Vind, Karl, 1972. "Fair Net Trades," Econometrica, Econometric Society, vol. 40(4), pages 637-42, July.
- Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
- Barbera, Salvador & Jackson, Matthew O. & Neme, Alejandro, 1997.
"Strategy-Proof Allotment Rules,"
Games and Economic Behavior,
Elsevier, vol. 18(1), pages 1-21, January.
- Sprumont, Yves, 1991. "The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule," Econometrica, Econometric Society, vol. 59(2), pages 509-19, March.
- Thomson, William, 1983. "Problems of fair division and the Egalitarian solution," Journal of Economic Theory, Elsevier, vol. 31(2), pages 211-226, December.
- Bernardo Moreno Jiménez, 1996. "The uniform rule in economies with single-peaked preferences, endowments and population-monotonicity," Working Papers. Serie AD 1996-10, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Klaus B. & Peters H. & Storcken T., 1995.
"Reallocation of an infinetely divisible good,"
012, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:75:y:2002:i:1:p:87-95. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.